Open Access
1997 Local existence for a general model of size-dependent population dynamics
Nobuyuki Kato, Hiroyuki Torikata
Abstr. Appl. Anal. 2(3-4): 207-226 (1997). DOI: 10.1155/S1085337597000353


We shall investigate a size structured population dynamics with aging and birth functions having general forms. The growth rate we deal with depends not only on the size but also on time. We show the existence of a local solution and continuous dependence on the initial data, which shows the uniqueness of the solution as well.


Download Citation

Nobuyuki Kato. Hiroyuki Torikata. "Local existence for a general model of size-dependent population dynamics." Abstr. Appl. Anal. 2 (3-4) 207 - 226, 1997.


Published: 1997
First available in Project Euclid: 14 April 2003

zbMATH: 0931.92024
MathSciNet: MR1704869
Digital Object Identifier: 10.1155/S1085337597000353

Primary: 92D25

Keywords: local existence of solutions , Population dynamics , size-dependent , uniqueness of solutions

Rights: Copyright © 1997 Hindawi

Vol.2 • No. 3-4 • 1997
Back to Top